Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 40, NWS Memphis, TN

March 26, 20116 counties in Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Mar 26, 2011, 5:36 AM CDT for 6 counties in Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2011, 5:36 AM CDT (10:36 UTC)
Expired
Mar 26, 2011, 6:15 AM CDT
In force
39 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Lafayette County, MS, Lee County, MS, Marshall County, MS, Pontotoc County, MS, Tippah County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 93 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 10.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

541 
WUUS54 KMEG 261036
SVRMEG
MSC071-081-093-115-139-145-261115-
/O.NEW.KMEG.SV.W.0040.110326T1036Z-110326T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
536 AM CDT SAT MAR 26 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTH CENTRAL TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  UNION COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 615 AM CDT

* AT 536 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CAMBRIDGE...OR 10 MILES EAST OF OXFORD...AND MOVING EAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW ALBANY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3463 8876 3429 8875 3433 8946 3457 8949
TIME...MOT...LOC 1036Z 263DEG 40KT 3442 8930

$$
2 follow-up statements
263 
WWUS54 KMEG 261104
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
604 AM CDT SAT MAR 26 2011

MSC071-093-261114-
/O.CAN.KMEG.SV.W.0040.000000T0000Z-110326T1115Z/
MARSHALL MS-LAFAYETTE MS-
604 AM CDT SAT MAR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAFAYETTE AND
SOUTHEASTERN MARSHALL COUNTIES IS CANCELLED...

AT 604 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3433 8923 3457 8919 3463 8876 3429 8875
TIME...MOT...LOC 1104Z 263DEG 40KT 3446 8892

$$

MSC081-115-139-145-261115-
/O.CON.KMEG.SV.W.0040.000000T0000Z-110326T1115Z/
TIPPAH MS-UNION MS-LEE MS-PONTOTOC MS-
604 AM CDT SAT MAR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR NORTHERN PONTOTOC...NORTHWESTERN LEE...UNION AND SOUTH CENTRAL
TIPPAH COUNTIES...

AT 604 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BEACON HILL...OR NEAR NEW ALBANY...MOVING EAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLUE
SPRINGS...ENDVILLE...MYRTLE...NEW ALBANY...SHERMAN...GRAHAM...
LOCUM...MOLINO...CONCORD...SMALCO...PUMPKIN CENTER...SHARI...
GLENFIELD AND POOLVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3433 8923 3457 8919 3463 8876 3429 8875
TIME...MOT...LOC 1104Z 263DEG 40KT 3446 8892

$$
449 
WWUS54 KMEG 261112
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
612 AM CDT SAT MAR 26 2011

MSC081-115-139-145-261122-
/O.EXP.KMEG.SV.W.0040.000000T0000Z-110326T1115Z/
TIPPAH MS-UNION MS-LEE MS-PONTOTOC MS-
612 AM CDT SAT MAR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PONTOTOC...
NORTHWESTERN LEE...UNION AND SOUTH CENTRAL TIPPAH COUNTIES WILL
EXPIRE AT 615 AM CDT...

AT 612 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3433 8923 3457 8919 3463 8876 3429 8875
TIME...MOT...LOC 1112Z 263DEG 40KT 3447 8881

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:21 AM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Mar 26, 3:21 AM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
321 AM CDT SAT MAR 26 2011

.DISCUSSION...

CURRENTLY...ELEVATED THUNDERSTORMS CONTINUE TO FORM ACROSS THE MID
SOUTH TO THE NORTH OF A WARM FRONT THAT IS LOCATED FROM THE
ARKLATEX EAST INTO NORTH CENTRAL MISSISSIPPI. A 30 KT 850 MB JET
IS IMPINGING UPON THE FRONT HELPING TO CREATE THE LIFT AND
TRANSPORT THE MOISTURE NECESSARY FOR THUNDERSTORM DEVELOPMENT.
MEANWHILE STEEP MID LEVEL RATES ARE HELPING A FEW STORMS BECOME
SEVERE WITH LARGE HAIL AS THE MAIN THREAT. TEMPERATURES THIS
MORNING RANGE FROM AROUND 40 NEAR THE KENTUCKY/MISSOURI BORDER TO
AROUND 60 ACROSS SOUTHERNMOST PARTS OF THE FORECAST AREA NEAR THE
FRONT. WINDS ARE GENERALLY NORTHEAST AT 10-15 MPH.

TODAY AND TONIGHT...THE WARM FRONT WILL REMAIN ACROSS NORTH CENTRAL
MISSISSIPPI THIS MORNING. THUNDERSTORMS WILL CONTINUE NORTH OF THE
FRONT EARLY THIS MORNING THOUGH ACTIVITY MAY TAPER OFF SOME LATER
THIS MORNING AS THE LOW LEVEL JET VEERS AND WEAKENS. THIS EARLY
MORNING ACTIVITY WILL CONTINUE TO HAVE A ISOLATED LARGE HAIL THREAT.
AS THE DAY PROGRESSES LOW PRESSURE CURRENTLY OVER THE RED RIVER
VALLEY WILL TRACK EAST TO THE ARKLATEX BY NOON AND THEN INTO
SOUTHEAST AR LATE THIS AFTERNOON BEFORE TRACKING ACROSS NORTH
CENTRAL MS THIS EVENING. THERE WILL BE A LARGE TEMPERATURE
GRADIENT ACROSS THE FORECAST AREA THIS AFTERNOON WITH MID 40S IN
RANDOLPH COUNTY AR TO LOWER TO MID 70S ACROSS THE SOUTHERN TIER OF
COUNTIES.

BY AFTERNOON THE AIRMASS ALONG AND SOUTH OF THE FRONT WILL
DESTABILIZE WITH SBCAPES APPROACHING 2000 J/KG ACROSS THE
SOUTHERNMOST PART OF THE FORECAST AREA INVOF THE FRONT. MEANWHILE
AS THE LOW APPROACHES AND LOW LEVEL WINDS VEER 0-1KM HELICITY
VALUES WILL CLIMB ABOVE 300 M2/S2 INVOF THE FRONT. MEANWHILE 0-6KM
BULK SHEAR IS IMPRESSIVE AT OVER 50 KTS AND MID LEVEL WINDS WILL
TOP 60 KTS OVER THE FRONTAL ZONE. AS THE LOW APPROACHES EXPECT
THUNDERSTORMS COVERAGE TO INCREASE ACROSS THE AREA WITH SEVERE
STORMS POSSIBLE INVOF THE WARM FRONT. THE BIG QUESTION IS HOW FAR
NORTH THE FRONT WILL GET WHICH WILL DEPEND ON THE AMOUNT OF
RAIN/THUNDERSTORMS THIS MORNING AND THE EVENTUAL TRACK OF THE
SURFACE LOW. BEST GUESS RIGHT NOW IS THAT THE FRONT WILL MAKE IT
INTO THE VERY SOUTHERN PART OF THE FORECAST AREA WHICH IS WHERE
THE SURFACE LOW WILL TRACK LATE THIS AFTERNOON INTO THIS EVENING.

THERE IS A SLIGHT RISK FOR SEVERE STORMS SOUTH OF MEMPHIS TO
SAVANNAH TN LINE. HAIL WILL BE A THREAT IN THE ENTIRE RISK AREA
LATER THIS AFTERNOON AND THIS EVENING WHILE DAMAGING WINDS AND
ISOLATED TORNADOES WILL BE POSSIBLE SOUTH OF A HELENA-WEST HELENA
ARKANSAS TO BOONEVILLE MS LINE.

THE SURFACE LOW WILL TRACK EAST INTO ALABAMA AROUND MIDNIGHT AND
PRECIP CHANCES WILL TAPER OFF FROM WEST TO EAST. MEANWHILE MUCH
COOLER AIR WILL FILTER IN WITH TEMPS DROPPING INTO THE 30S AND 40S
BY MORNING.

SUNDAY...HIGH PRESSURE OVER THE GREAT LAKES WILL OOZE INTO THE AREA.
EXPECT COOLER THAN NORMAL TEMPERATURES THANKS TO COOL NORTHEAST
WINDS. THERE SHOULD BE PLENTY OF LOW CLOUDS AROUND SO KEPT CLOUDS
IN ALL DAY.

SUNDAY NIGHT...LOW CONFIDENCE IN THIS PERIOD. THE GFS IS STILL DRY.
HOWEVER THE NAM AND ESPECIALLY THE ECMWF DEVELOP PRECIP ACROSS
THE AREA THANKS TO A DECENT MID LEVEL SHORTWAVE THAT GFS SEEMS TO
MISS. GIVEN THIS INFO DECIDED TO REINTRODUCE POPS FOR THE PERIOD.

MONDAY AND MONDAY NIGHT...COOL HIGH PRESSURE REMAINS OVER THE
AREA AND SOME SUNSHINE IS POSSIBLE ON MONDAY WITH SLIGHTLY COOLER
THAN NORMAL TEMPERATURES. CLOUDS WILL INCREASE ONCE AGAIN MONDAY
NIGHT AS THE NEXT SYSTEM APPROACHES.

TUESDAY AND TUESDAY NIGHT...A POTENT MID LEVEL TROF WILL MOVE
ACROSS THE MID MISSISSIPPI VALLEY WHILE A COLD FRONT PUSHES ACROSS
THE MID SOUTH. WILL HAVE TO CONTINUE TO WATCH THE SEVERE THREAT
WITH THIS SYSTEM WHICH WILL DEPEND OF THE TRACK OF THE SURFACE
LOW. MODELS ARE NOT IN THE BEST AGREEMENT WITH THE TRACK OF THE
LOW SO WILL CONTINUE TO LEAVE OUT OF THE HWO FOR NOW.

WEDNESDAY AND WEDNESDAY NIGHT...COOL HIGH PRESSURE BUILDS BACK IN
WITH COOLER THAN NORMAL TEMPERATURES AND SOME SUNSHINE.

THURSDAY AND THURSDAY NIGHT...THE EXCELLENT AGREEMENT FOUND IN THE
MODELS 24 HOURS AGO IS HISTORY. THE GFS STILL HAS A SOLUTION THAT
IS SOMEWHAT SIMILAR TO PREVIOUS RUNS WITH A DEEP TROF MOVING INTO
THE LOWER MISSISSIPPI VALLEY AND LOW PRESSURE DEVELOPING ALONG THE
GULF COAST AND RAIN POSSIBLE FOR THE MID SOUTH. THE ECMWF HAS THE
TROF AXIS FURTHER EAST WITH HIGH PRESSURE FOR THE MID SOUTH. WILL
KEEP THE ONGOING CHANCE OF RAIN IN THE FORECAST BUT CONFIDENCE IS
PRETTY LOW.

FRIDAY...SHOULD BE DRY AND COOL BUT CONFIDENCE IS LOW.

SJM

&&

.AVIATION...

06Z TAFS

FEW CHANGES FROM 00Z PACKAGE...OTHER THAN A SLIGHT DELAY IN MVFR
CIGS IN THE SHORT TERM. ELEVATED TSRA STILL EXPECTED TO DEVELOP
THROUGH THE OVERNIGHT. RAIN FALLING INTO THE COOL STABLE AIR WILL
HELP REINFORCE THE LOW LEVEL INVERSION AND STRATUS. BY 12Z...
EXPECT MVFR TO PREVAIL WITH POCKETS OF IFR CIGS.

FOR SATURDAY... PERIODS OF RAIN SHOWERS WILL CONTINUE. BEST EARLY
AFTERNOON TS POTENTIAL AT KTUP...WHICH SHOULD BE JUST NORTH OF THE
WARM FRONT. MOST INTENSE/ORGANIZED TSRA SHOULD OCCUR OVER NORTHEAST
MS AFTER 22Z... PERSISTING UNTIL 03Z OR SO SOUTH OF THE TUP VICINITY.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  56  40  53  39 /  90  70  10  20
MKL  54  37  52  34 /  90  80  10  20
JBR  49  36  48  36 /  90  60  10  20
TUP  69  47  59  42 /  80  90  10  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Mar 26, 3:36 AM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
336 AM CDT SAT MAR 26 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271045-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
336 AM CDT SAT MAR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE STORMS SOUTH OF A FORREST CITY
ARKANSAS TO MEMPHIS TO SAVANNAH TENNESSEE LINE. LOW PRESSURE WILL
TRACK ALONG A WARM FRONT STALLED ACROSS NORTH MISSISSIPPI THIS
AFTERNOON AND EVENING AND SEVERE STORMS COULD DEVELOP IN THE RISK
AREA. LARGE HAIL IS POSSIBLE OVER THE ENTIRE RISK AREA. DAMAGING
WINDS AND ISOLATED TORNADOES ARE POSSIBLE SOUTH OF A HELENA-WEST
HELENA TO BOONEVILE MISSISSIPPI LINE.

THOUGH ISOLATED LARGE HAIL IS POSSIBLE EARLY THIS MORNING THE BEST
CHANCE FOR SEVERE STORMS ACROSS THE RISK AREA IS FROM 3 PM CDT TO
10 PM CDT.

LOCALIZED FLASH FLOODING FROM THUNDERSTORMS IS ALSO POSSIBLE TODAY
INTO THIS EVENING.

RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR
FLOODING AT OSCEOLA ARKANSAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR
FLOODING AT OSCEOLA ARKANSAS.

OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING.

SJM

In the hours before

Special weather statement, Mar 26, 3:31 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
331 AM CDT SAT MAR 26 2011

ARZ058-260900-
PHILLIPS AR-
331 AM CDT SAT MAR 26 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 AM CDT FOR...

  PHILLIPS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 5
MILES WEST OF WHITE RIVER NATIONAL WILDLIFE REFUGE AT 331 AM CDT...
MOVING EAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN PHILLIPS COUNTY...INCLUDING LOCATIONS NEAR ELAINE AND WHITE
RIVER NATIONAL WILDLIFE REFUGE...SHOULD MONITOR THIS STORM CLOSELY.
THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES OLD TOWN LAKE.

&&

LAT...LON 3415 9108 3420 9109 3423 9106 3429 9107
      3434 9105 3435 9100 3446 9100 3459 9082
      3440 9070 3436 9076 3435 9076 3425 9087
      3424 9093 3413 9095 3413 9110
TIME...MOT...LOC 0831Z 252DEG 43KT 3424 9110
Local storm report, Mar 26, 4:12 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
412 AM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     HAIL             4 SW MILLINGTON         35.29N 89.94W
03/26/2011  M0.75 INCH       SHELBY             TN   TRAINED SPOTTER

&&

JAB
Special weather statement, Mar 26, 4:56 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
456 AM CDT SAT MAR 26 2011

TNZ050-053-089-090-261045-
FAYETTE TN-HAYWOOD TN-CHESTER TN-HARDEMAN TN-
456 AM CDT SAT MAR 26 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 AM CDT FOR...

  SOUTHWESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  EXTREME SOUTH CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 8
MILES WEST OF WHITEVILLE AT 457 AM CDT...MOVING EAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CHESTER...FAYETTE...HARDEMAN AND HAYWOOD COUNTIES...
INCLUDING LOCATIONS NEAR BOLIVAR...CHICKASAW STATE FOREST...CHICKASAW
STATE PARK AND T O FULLER STATE PARK...SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3517 8883 3524 8943 3541 8938 3543 8907
      3544 8866
TIME...MOT...LOC 0957Z 268DEG 43KT 3535 8924
Local storm report, Mar 26, 4:59 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
459 AM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     HAIL             GALLAWAY                35.34N 89.60W
03/26/2011  E1.00 INCH       FAYETTE            TN   PUBLIC

&&

JAB
Local storm report, Mar 26, 5:26 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
526 AM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     HAIL             OXFORD                  34.36N 89.53W
03/26/2011  M0.75 INCH       LAFAYETTE          MS   EMERGENCY MNGR

&&

JAB
Special weather statement, Mar 26, 5:30 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
530 AM CDT SAT MAR 26 2011

TNZ053-054-090>092-261115-
HENDERSON TN-CHESTER TN-HARDEMAN TN-HARDIN TN-MCNAIRY TN-
530 AM CDT SAT MAR 26 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 615 AM CDT FOR...

  CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  NORTHWESTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTH CENTRAL HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 4
MILES SOUTHWEST OF SILERTON AT 530 AM CDT...MOVING EAST AT 45 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CHESTER...HARDEMAN...HARDIN...HENDERSON AND MCNAIRY
COUNTIES...INCLUDING LOCATIONS NEAR CHICKASAW STATE FOREST...
CHICKASAW STATE PARK...HENDERSON AND T O FULLER STATE PARK...SHOULD
MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3522 8824 3525 8893 3542 8897 3544 8887
      3544 8879 3546 8876 3552 8828
TIME...MOT...LOC 1030Z 263DEG 40KT 3533 8882

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 12:54 AM CDTSpecial Weather StatementMEGDeSoto36 min
Mar 26, 1:04 AM CDTSpecial Weather StatementMEGTallahatchie, Yalobusha41 min
Mar 26, 1:30 AM CDTSpecial Weather StatementMEGCoahoma, Quitman45 min
Mar 26, 1:43 AM CDTSpecial Weather StatementMEGYalobusha47 min
Mar 26, 2:01 AM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Yalobusha61 days
Mar 26, 2:24 AM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Pontotoc, Tallahatchie, Union, Yalobusha61 days
Mar 26, 3:10 AM CDTSevere Thunderstorm WarningMEGLee, Pontotoc61 days
Mar 26, 3:39 AM CDTFlash Flood WarningMEGItawamba, Lee, Pontotoc3 hr
Mar 26, 3:46 AM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman44 min
Mar 26, 3:47 AM CDTSevere Thunderstorm WarningMEGItawamba, Lee28 min
Mar 26, 4:07 AM CDTSevere Thunderstorm WarningMEGItawamba38 min
Mar 26, 4:23 AM CDTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman41 min
Mar 26, 4:55 AM CDTSevere Thunderstorm WarningMEGLafayette, Marshall, Panola50 min
Mar 26, 4:58 AM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo47 min
Mar 26, 5:11 AM CDTFlash Flood WarningMEGLafayette, Lee, Pontotoc, Prentiss, Union3 hr
Mar 26, 6:14 AM CDTSpecial Weather StatementMEGUnion46 min
Mar 26, 6:42 AM CDTSpecial Weather StatementMEGPrentiss33 min
Mar 26, 7:12 AM CDTSpecial Weather StatementMEGItawamba33 min
Mar 26, 5:26 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall49 min
Mar 26, 5:36 PM CDTSpecial Weather StatementMEGAlcorn, Prentiss, Tippah, Tishomingo24 min
Mar 26, 5:56 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall, Tate, Tippah, Union64 min
Mar 26, 5:58 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Prentiss, Tippah47 min
Mar 26, 6:24 PM CDTSevere Thunderstorm WarningMEGItawamba, Monroe21 min
Mar 26, 6:32 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Itawamba, Lee, Prentiss, Tippah and 2 more58 min
Mar 26, 6:36 PM CDTSpecial Weather StatementMEGTate39 min
Mar 26, 6:42 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Tate48 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.